Hi i'm 22 years old I'm taking phetermine its been

Patient

Q: Hi i'm 22 years old.. I'm taking phetermine its been about 2 and a half weeks.. I'm very nauseas cant keep food down, i have stomach pains, and sore calfs and cramping in my feet. Im not sure if this is normal or not?

Doctor

A:   Thank you for writing to us.

Phentermine is a drug which is a psychostimulant and is used to reduce the appetite of a person. I hope that you have been prescribed phentermine by a Doctor.

If this is the case, then please know that pain in the stomach and leg swelling is a side effect. To be sure though, you need to be examined by a Doctor. The Doctor may modify the therapy so that the side effects are not so severe.

Hope this helps you.

Related Q&A

Q: Hello I have some peeling skin on my penis right beneath the glans. it itches and may have an odor to it. its been th...

Q: I get a tingling feeling all over my body ive had that for nearly 2 years like electricity through my body when i fee...

Q: Hi. My daughter has a spot on her leg. It's big dark and nasty looking. It's started off small and she was advised to...

Q: My son is almost 14 and is a couple of pounds underweight, but otherwise healthy. He has an average resting heart rat...

Q: I have a birth mark on my penis that goes up to the foreskin. Why does it feel like it has dried out and has gone a ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews